# SDR ASAA2017081721657

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,961 hours, 11,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077235
- Condition: Faulted
- Location: Rt Ram Air Door
- Part time: 8,130 hours, 2,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL,  RIGHT PACK LIGHT ILLUMINATED. IT GOES OUT WHEN MASTER CAUTION IS PUSHED.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE IAW FIM 21-62 TASK 801.  CONTROL NR 2 FAULTS RAM AIR ACTUATOR, RIGHT. REMOVED AND REPLACED THE RT RAM AIR ACTUATOR INLET IAW AMM 21-51-21. OPS CHECKED GOOD.
